I've been on Viibryd for 12 days 7 days at 10 mg, now on 20 mg. The second day on 20mg I woke up n felt good, I actually wanted to get out of bed n do my make up n go to work. I felt good all day mentally. Still nauseous, but didn't mind cuz I didn't feel depressed. But last two days no motivation again, just the one day. Do I need to go up again? Does the nausea go away?
Yes these are some of the side effects that we get when we first start this medication or the dose is changed and as you continue these normally go away at about the 2-week mark from when you started or a dose increase. Many times faster with a dose increase. Try some crackers and ginger ale for the nausea see if that well help. And we do get some good signs of improvement from time to time but to reach the full benefits of this medication is just like most of them 6 to 8 weeks is when you should reach the blood level. But many people start to feel a little better as you continue the medication and try to take it about the same time each day.All sounds pretty normal hope you start to get some better days soon that continue.
Hi! New to this group. Just started Viibryd about a 2 weeks ago. I was doing awesome on 10mg. However, once i started the 20mg, I started to experience severe stomach pain, especially under my right rib..and BAD nausea! im so scared to take it today... waiting to hear from my therapist..maybe i can cut the 20mg in half..im not giving up... I did notice a huge positive mood difference!!! Any suggestions?
Icon; please go back to my original post but for most people after the dose change, it can be a week to 2 weeks before these side effects go away.This is all normal on these type of medications so you could even start to feel better at any time. then when it hits the peak level that is 6 to 8 weeks from the time you had the dose adjusted but sometimes sooner because it was already working on your system. Keep taking it and try to take it about the same time each day.
Did; Remember you have to taper off of these you just can't stop so when you talk to the therapsy make sure it's okay to take 1/2 tablet and how to go down from there.
I would just like to suggest something for nausea. Last summer I had pneumonia and had to take a very strong antibiotic, subsequently developing a stomachache. I started drinking kombucha which is a fermented drink loaded with probiotics. I still drink it everyday, 2-3 times a day, small amounts, and I definitely drink it when I take Viibryd. I'm not having nausea and only had diarrhea 1-2 days when first taking it. I've always had a bad stomach, so if anyone was going to have nausea on Viibryd, it would be me. So, look into taking probiotics and/or drinking kombucha.
I started on 10mg for 7 days then up to 20mg and still had no side effects which every thing I've ever tried had side effects so I'm surprised about Viibryd.
I still couldnt tell any effects in my 3rd week. good or bad. so doctor bv wentvto 40 mg a day. still no bad effects but not feeling better either. still wont go out of house. have no desire or energy for nothing. how long will it take to feel better?
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.